SVRA

Endurance Series

Provisional Race Schedule

U.S. Vintage Grand Prix

Watkins Glen International, Watkins Glen, NY September 8 - 12, 2021

Full Track Configuration – 3.4 miles

SVRA

8/27/21

Sprint Series

Tuesday, Septeml	ber 7 Early Re	gistration (2pm to 5pm)	
	No Track		
Wednesday, Septo	ember 8		
7:00am—5:00pm	Registrat	ion	
7:00am—7:00pm		Access Times –	
•	Please see	test day schedule	
7:00am - 5:00pm	Virtual T	est Day Driver's Mtg	
•	(SVRA trailer – next to media center)		
8:00am 5:00pm	Tech.Insp	pection - SVRA trailer	
Thursday, Septen			
7:00am—5:00pm	Registrat		
7:00am8:00am		Gate 3 Crossover	
7:00am5:00pm	Paddock	AccessGATE 2 (Tunnel)	
7:30am5:00pm		pection – SVRA trailer	
	(next to media center)		
7:30am – 5:00pm	Virtual Test Day 1	Drivers' Mtg – SVRA trailer	
11:50am—12:50pi	n LUNCH BREA	AK	
12:15 MANDAT	ORY DRIVERS' M	ATG (Victory Circle)	
(Downtown	reenactment AND en	nduro meeting to follow)	
1:00pm	Group 1	Practice	
1:25pm	Groups 5a, 7, 11	Practice	
1:50pm	Groups 6, 12a	Practice	
2:15pm	Group 2	Practice	
2:40pm	IGT	Practice	
3:05pm	Groups 3, 4, 5b	Practice	
3:30pm	Groups 8, 12b	Practice	
3:55pm	Group 10	Practice	
4:20pm	Group 9	Practice	
4:45pm	Trans Am	Optional Testing 2 30min	
5:15pm	End of on-track act	ivities	
5:00pm	OLD COURSE RE	E-ENACTMENT	
	LICATIONS MUST	BE TURNED INTO TECH	
Friday, Sentember 10			

Friday, September 10			
7:00am4:00pm	Registration		
7:00am—11:45am	Tech. Inspection -	- SVRA trailer	
8:00am	Groups 8, 12b	Qualifying 1	
8:25am	Group 10	Qualifying 1	
8:50am	Groups 3, 4, 5b	Qualifying 1	
9:05am Cars	Leave Track for Historical Te	ch Inspection	
	Re-enactment at Smalley's G	arage	
9:15am	Group 1	Qualifying 1	
9:40am	Group 9	Qualifying 1	
10:00am	10:00am Old Course Participant List Posted At Tech.		
	Pick up packets for entry at Tech by 11:00am		
10:05am	Groups 6, 12a	Qualifying 1	
10:30am	Groups 5a, 7, 11	Qualifying 1	
10:55am	IGT	Qualifying 1	
11:20am	Group 2	Qualifying	
11:45am	Trans Am	Practice 45min	
12:30pm—1:30pm LUNCH BREAK			
WG VIP/WG Tour De Marques			
1:30pm	Groups 3, 4, 5b	Qualifying 2	
1:55pm	Group 1	Qualifying 2	
2:20pm	Groups 8, 12b	Qualifying 2	

Groups 6, 12a

IGT

Group 9

Group 10

Qualifying 2

Qualifying 2

Qualifying 2

Qualifying 2

2:45pm

3:10pm

3:35pm

4:00pm

Friday, September 10			
4:25pm	Groups 5a, 7, 11	Qualifying 2	
4:50pm	Group 2	Qualifying 2	
5:15pm	TA/XGT/SGT/GT	Qualifying 40min	
5:55pm	TA2®	Qualifying 20min	
6:15pm	End of on-track activities		
P F I OH C P. F C. I . I . I			

Downtown Festival Old Course Re-Enactment Schedule
3:45pm Selected Cars Assemble for Old Course Re-enactment
4:30pm Re-enactment Cars Leave the Track
6:30pm Re-enactment Cars Return to Track

Sutur au 11 Septem	Suturui (1 September 11				
7:30am—3:00pm	Registration				
7:30am9:30am	Tech. Inspection – SVRA	trailer			
7:00am-9:00am Oscar Koveleski Memorial Breakfast – Medi					
8:00am	Group 9	Qualifying 3			
8:20am	Groups 8. 12b	Qualifying 3			
8:40am	Group 2	Qualifying 3			
9:00am	Groups 5a, 7, 11	Qualifying 3			
9:20am	Group 1	Qualifying 3			
9:40am	Group 10	Qualifying 3			
10:00am	Groups 3, 4, 5b	Qualifying 3			
10:20am	Groups 6. 12a	Qualifying 3			
10:40am	IGT	Feature Race 1			
10.404111	101	1 catale Race 1			

11:00am12:00pm	Classic/Vintage Enduro (Groups. 1, 2, 3, 4, 5b, 6b, 8, 12b)	60 min 1 pit stop
12:00pm-1:00pm	Laps	

ALL ENDURO CARS ON GRID

12:00pm-1:00pm	LUNCH BREAK/WGI Car Show Laps		
	FAN WALK		
1:00pm	Trans Am	Feature Race 1 70min	
2:15pm	Group 2	Feature Race 1	
2:40pm	Groups 5a, 7, 11	Feature Race 1	
3:05pm	Groups 8, 12b Oscar Koveleski Memorial Race		
3:30pm	Group 9	Feature Race 1	
3:55pm	Group 1	Feature Race 1	
4:20pm	Group 10	Feature Race 1	
4:45pm	Groups 3, 4, 5b	Feature Race 1	
5:10pm	Groups 6, 12a	Lucas Oil Feature Race 1	
5:35pm	IGT	Feature Race 2	
6:00pm	End of on-track activities		

Sunday, September 12

3:05pm

3:35pm

4:05pm

4:35pm

Saturday, September 11

10:50am

8:00am—12 noon Registration

	8.00alii—12 1100li	Registration		
Ī	7:50am	7:50am ALL ENDURO CARS ON GRID		
١	8:00am-9:15am	am Historic GT/GTP/ALMS Enduro		75 min.
	(Groups 5a, 6a, 7, 9, 10, 11, 12a, IGT) 2 pit st			2 pit stops
	9:20am Collier Cup Feature		re Race	
	9:50am	Groups 8, 12b MPI Feature Ra		ture Race 2
	10:20am	Groups 5a, 7, 11	Feature Race 2 Feature Race 2	
	10:50am	Group 10		
_	11:20am	Trans Am	Feature Ra	ace 2 70min
Ì	12:35pm-1:35pm	m LUNCH BREAK/WGI Sponsor Laps		aps
-	1:05pm	Fan Walk Pit Lane/Invocation/National Anthem Governor's Cup Alfa Romeo Marque Race		
	1:35pm			
	2:05pm			re Race 2
	2:35pm			orial Race

Feature Race 2

Feature Race 2

Feature Race 2

Group 2

Group 1

Groups 3, 4, 5b

End of on-track activities